# SDR RAIA00404011

- Difficulty date: April 20, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Aircraft time: 15,893 hours, 18,018 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AH52688
- Part serial: 02102192
- Condition: Deflated
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT NOSE TIRE FLAT. MAINTENANCE REMOVED AND REPLACED BOTH NOSE WHEEL AND TIRE ASSEMBLIES. TIRE SHOP PEOPLE REPORT: TIRE SHOWED NO PUNCTURE, WHEEL BLOW OUT PLUG AND VALVE STEM OK. WHEEL HALF SEAL APPEARED GOOD.
